On the distribution of the first passage time of a random walk to an arbitrary remote boundary

A. A. Borovkov

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Under conditions close to the minimal conditions, we find the local and integral asymptotics for the joint distribution of the first passage time by a random walk of an arbitrary remote boundary and the overshoot over that boundary.

Original languageEnglish
Pages (from-to)234-254
Number of pages21
JournalTheory of Probability and its Applications
Volume61
Issue number2
DOIs
Publication statusPublished - 1 Jan 2017

Keywords

  • Arbitrary boundary
  • First passage time
  • Local and integral asymptotics
  • Overshoot
  • overshoot
  • LIMIT-THEOREMS
  • local and integral asymptotics
  • arbitrary boundary
  • first passage time

Fingerprint

Dive into the research topics of 'On the distribution of the first passage time of a random walk to an arbitrary remote boundary'. Together they form a unique fingerprint.

Cite this